Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007, Article ID 16938, 26 pages
http://dx.doi.org/10.1155/2007/16938
Research Article

On a Class of Multitime Evolution Equations with Nonlocal Initial Conditions

Applied Math Lab, University Badji Mokhtar-Annaba, P.O. Box 12, Annaba 23000, Algeria

Received 18 January 2007; Accepted 8 May 2007

Academic Editor: Agacik Zafer

Copyright © 2007 F. Zouyed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Zouyed, F. Rebbani, and N. Boussetila, “On a Class of Multitime Evolution Equations with Nonlocal Initial Conditions,” Abstract and Applied Analysis, vol. 2007, Article ID 16938, 26 pages, 2007. https://doi.org/10.1155/2007/16938.